Alert archive / Georgia / Red Flag Warnings in 2010

Red Flag Warning 47, NWS Tallahassee, FL

March 31, 201016 counties in Florida; 26 counties in Georgia; 5 counties in Alabama

NWS Tallahassee, FL issued this red flag warning at Mar 31, 2010, 2:51 PM CDT for 16 counties in Florida; 26 counties in Georgia; 5 counties in Alabama. It took effect at Apr 1, 2010, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 31, 2010, 2:51 PM CDT (19:51 UTC)
In effect from
Apr 1, 2010, 12:00 PM CDT
Expired
Apr 1, 2010, 7:00 PM CDT
In force
7 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2010-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2010-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1788 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

784 
WWUS82 KTAE 311951
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
351 PM EDT WED MAR 31 2010

...A RED FLAG WARNING IS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS 
EVENING FOR THE ENTIRE REGION DUE TO LONG DURATIONS OF LOW 
RELATIVE HUMIDITY...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM TO 5 PM CDT THURSDAY 
FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY 
BELOW 25...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM
EDT /7 PM CDT/ THURSDAY FOR THE FLORIDA BIG BEND AND PANHANDLE DUE
TO SEVERAL HOURS OF RELATIVE HUMIDITY FALLING WELL BELOW 35...

...A FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON FOR THE FLORIDA
BIG BEND AND PANHANDLE DUE LONG DURATIONS OF LOW RELATIVE HUMIDITY
COUPLED WITH HIGH DISPERSION VALUES...

.DISCUSSION...AS HIGH PRESSURE CONTINUES TO GRIP THE REGION...VERY
DRY AIR WILL CONTINUE TO IMPACT THE REGION THROUGH FRIDAY. THEREFORE
...RED FLAG CONDITIONS ARE EXPECTED FOR THE FLORIDA BIG BEND AND
PANHANDLE ON THURSDAY AND FRIDAY...AND THOSE CONDITIONS ARE ALSO
EXPECTED FOR SOUTHEASTERN ALABAMA ON THURSDAY. HOWEVER...DUE TO THE
SEA BREEZE PUSHING INLAND AND BRINGING IN MORE MOIST AIR ON BOTH
THURSDAY AND FRIDAY... COUNTIES BORDERING THE GULF COAST MAY NOT
REACH THE DURATION CRITERIA. SATURDAY AND BEYOND...MOISTURE WILL
BRIEFLY FILTER BACK INTO THE REGION AND RAISE THE CHANCES FOR RAIN
DURING THE DAY ON SATURDAY.

GAZ120>131-142>148-155>161-312200-
/O.CAN.KTAE.FW.A.0041.100401T1700Z-100401T2300Z/
/O.CON.KTAE.FW.W.0046.000000T0000Z-100331T2200Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
351 PM EDT WED MAR 31 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ007>019-026>029-034-010300-
/O.UPG.KTAE.FW.A.0041.100401T1700Z-100401T2300Z/
/O.NEW.KTAE.FW.W.0047.100401T1700Z-100402T0000Z/
/O.NEW.KTAE.FW.A.0042.100402T1800Z-100402T2300Z/
/O.CON.KTAE.FW.W.0046.000000T0000Z-100331T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
351 PM EDT WED MAR 31 2010 /251 PM CDT WED MAR 31 2010/

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM
EDT /7 PM CDT/ THURSDAY FOR THE FLORIDA BIG BEND AND PANHANDLE DUE
TO LONG DURATIONS OF RELATIVE HUMIDITY FALLING WELL BELOW 35...

...A FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON FOR THE FLORIDA
BIG BEND AND PANHANDLE DUE LONG DURATIONS OF LOW RELATIVE HUMIDITY
COUPLED WITH HIGH DISPERSION VALUES...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

ALZ065>069-010300-
/O.UPG.KTAE.FW.A.0041.100401T1700Z-100401T2300Z/
/O.NEW.KTAE.FW.W.0047.100401T1800Z-100401T2200Z/
/O.CON.KTAE.FW.W.0046.000000T0000Z-100331T2200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
251 PM CDT WED MAR 31 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM TO 5 PM CDT THURSDAY 
FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY 
BELOW 25...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

M BARRY
3 follow-up statements
329 
WWUS82 KTAE 312303
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
703 PM EDT WED MAR 31 2010

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM TO 5 PM CDT THURSDAY
FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 25...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO
8 PM EDT /7 PM CDT/ THURSDAY FOR THE FLORIDA BIG BEND AND
PANHANDLE DUE TO SEVERAL HOURS OF RELATIVE HUMIDITY FALLING WELL
BELOW 35...

...A FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON FOR THE
FLORIDA BIG BEND AND PANHANDLE DUE LONG DURATIONS OF LOW RELATIVE
HUMIDITY COUPLED WITH HIGH DISPERSION VALUES...

.DISCUSSION...AS HIGH PRESSURE CONTINUES TO GRIP THE REGION...
VERY DRY AIR WILL CONTINUE TO IMPACT THE REGION THROUGH FRIDAY.
THEREFORE ...RED FLAG CONDITIONS ARE EXPECTED FOR THE FLORIDA BIG
BEND AND PANHANDLE ON THURSDAY AND FRIDAY...AND THOSE CONDITIONS
ARE ALSO EXPECTED FOR SOUTHEASTERN ALABAMA ON THURSDAY. HOWEVER...
DUE TO THE SEA BREEZE PUSHING INLAND AND BRINGING IN MORE MOIST
AIR ON BOTH THURSDAY AND FRIDAY... COUNTIES BORDERING THE GULF
COAST MAY NOT REACH THE DURATION CRITERIA. SATURDAY AND BEYOND...
MOISTURE WILL BRIEFLY FILTER BACK INTO THE REGION AND RAISE THE
CHANCES FOR RAIN DURING THE DAY ON SATURDAY.

FLZ007>019-026>029-034-011130-
/O.EXP.KTAE.FW.W.0046.000000T0000Z-100331T2300Z/
/O.CON.KTAE.FW.W.0047.100401T1700Z-100402T0000Z/
/O.CON.KTAE.FW.A.0042.100402T1800Z-100402T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
703 PM EDT WED MAR 31 2010 /603 PM CDT WED MAR 31 2010/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO
8 PM EDT /7 PM CDT/ THURSDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG
WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT
/7 PM CDT/ THURSDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
FRIDAY AFTERNOON THROUGH FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

ALZ065>069-011130-
/O.CON.KTAE.FW.W.0047.100401T1800Z-100401T2200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
603 PM CDT WED MAR 31 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 5 PM CDT
THURSDAY...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG
WARNING REMAINS IN EFFECT FOR THURSDAY DUE TO LONG DURATIONS OF
LOW RELATIVE HUMIDITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

M BARRY/WOOL
338 
WWUS82 KTAE 010802
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
402 AM EDT THU APR 1 2010

...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
7 PM EDT /6 PM CDT/ TODAY FOR SOUTHEAST ALABAMA...AND FOR 
SOUTHWEST AND CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 25 PERCENT...

...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
TO 8 PM EDT /7 PM CDT/ TODAY FOR THE FLORIDA BIG BEND AND
PANHANDLE...AWAY FROM THE COAST...DUE TO LONG DURATIONS OF 
RELATIVE HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON FOR THE
FLORIDA BIG BEND AND PANHANDLE...FOR SOUTHEAST ALABAMA AND 
FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO POSSIBLE
LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...HIGH PRESSURE WITH VERY DRY AIR WILL CONTINUE
TO DOMINATE THE REGION THROUGH FRIDAY. RED FLAG CONDITIONS ARE
EXPECTED FOR THE ENTIRE FORECAST AREA...EXCEPT FOR NEAR THE
COAST...BOTH FOR THIS AFTERNOON AND ON FRIDAY. DISPERSIONS 
WILL ALSO BE ON THE HIGH SIDE ON FRIDAY. ACROSS ALABAMA AND 
GEORGIA...BUT ESPECIALLY OVER THE EASTERN MOST COUNTIES OF 
GEORGIA...ONLY MARGINAL RED FLAG HUMIDITIES ARE EXPECTED. 

GAZ120>131-142>148-155>161-012115-
/O.EXB.KTAE.FW.W.0047.100401T1800Z-100401T2300Z/
/O.EXA.KTAE.FW.A.0042.100402T1800Z-100402T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
402 AM EDT THU APR 1 2010

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT
THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

ALZ065>069-012115-
/O.EXA.KTAE.FW.A.0042.100402T1800Z-100402T2300Z/
/O.EXT.KTAE.FW.W.0047.100401T1800Z-100401T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
302 AM CDT THU APR 1 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
6 PM CDT THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. THE RED FLAG
WARNING IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT
THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ007>019-026>029-034-012115-
/O.EXT.KTAE.FW.A.0042.100402T1700Z-100403T0000Z/
/O.CON.KTAE.FW.W.0047.100401T1700Z-100402T0000Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
402 AM EDT THU APR 1 2010 /302 AM CDT THU APR 1 2010/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON 
THROUGH EVENING...

THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM
1 PM EDT /NOON CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

BLOCK
812 
WWUS82 KTAE 011948
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
348 PM EDT THU APR 1 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS 
EVENING FOR SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA DUE TO LONG
DURATIONS OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING FOR THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS
OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM
EDT /6 PM CDT/ FRIDAY FOR THE EASTERN COUNTIES IN THE FLORIDA BIG BEND
DUE TO LONG DURATIONS OF RELATIVE HUMIDITY FALLING BELOW 35 PERCENT
COUPLED WITH HIGH DISPERSION VALUES...


.DISCUSSION...WITH HIGH PRESSURE STILL GRIPPING THE SOUTHEAST...DRY 
AIR WILL CONTINUE TO FILTER THROUGH THE REGION THROUGH THE REMAINDER
OF THE WORK WEEK. THEREFORE...A RED FLAG WARNING WILL BE IN EFFECT
FOR THE EASTERNMOST COUNTIES IN THE FLORIDA BIG BEND ON FRIDAY DUE
TO LONG DURATIONS OF VERY LOW RELATIVE HUMIDITY VALUES COUPLED WITH
HIGH DISPERSIONS. RELATIVE HUMIDITY WILL BE CRITICALLY LOW IN THE
WESTERNMOST COUNTIES OF THE FLORIDA PANHANDLE ON FRIDAY AS WELL...BUT
THE DURATION CRITERIA WILL NOT BE MET.

FLZ007>010-012-014-015-020000-
/O.CAN.KTAE.FW.A.0042.100402T1700Z-100403T0000Z/
/O.CON.KTAE.FW.W.0047.000000T0000Z-100402T0000Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-INLAND BAY-
INLAND GULF-INLAND FRANKLIN-
348 PM EDT THU APR 1 2010 /248 PM CDT THU APR 1 2010/

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

ALZ065>069-GAZ120>131-142>148-155>161-012300-
/O.CAN.KTAE.FW.A.0042.100402T1800Z-100402T2300Z/
/O.CON.KTAE.FW.W.0047.000000T0000Z-100401T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
348 PM EDT THU APR 1 2010 /248 PM CDT THU APR 1 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ011-013-016>019-026>029-034-020030-
/O.UPG.KTAE.FW.A.0042.100402T1700Z-100403T0000Z/
/O.NEW.KTAE.FW.W.0048.100402T1800Z-100402T2300Z/
/O.CON.KTAE.FW.W.0047.000000T0000Z-100402T0000Z/
JACKSON-CALHOUN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-
348 PM EDT THU APR 1 2010 /248 PM CDT THU APR 1 2010/

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7
PM EDT /6 PM CDT/ FRIDAY DUE TO LONG DURATIONS OF RELATIVE
HUMIDITY FALLING BELOW 35 PERCENT COUPLED WITH HIGH DISPERSION
VALUES...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

M BARRY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Mar 31, 8:15 AM CDT, 6 hours 36 minutes earlier.

Area forecast discussion, Mar 31, 8:15 AM CDT, 6 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
915 AM EDT WED MAR 31 2010

.UPDATE...12Z RUC ANALYSIS CONTINUES TO SHOW PERSISTENT CYCLONE OFF
THE NEW ENGLAND COAST WITH A DEEP RIDGE BUILDING IN ACROSS THE
CENTRAL STATES. THIS RIDGE WILL CONTINUE TO MOVE ACROSS THE SOUTHERN
TIER OF THE U.S. SLIDING EASTWARD WITH TIME. WITH PERSISTENT HIGH
PRESSURE...SPRING WEATHER IS FINALLY MAKING ITS WAY INTO OUR REGION.
CURRENTLY...TEMPS RANGE FROM MID TO UPPER 50S ACROSS THE CWA. 12Z
SOUNDING FROM TLH SHOWS A DEEP DRY AIRMASS IN PLACE. WITH A
CONTINENTAL AIRMASS IN PLACE...LOWS WILL CONTINUE BELOW CLIMO FOR
THE NEXT COUPLE OF NIGHTS. TEMPERATURES WILL RISE THIS AFTERNOON TO
NEAR 80 DEGREES WITH MAINLY CLOUD-FREE SKIES. ASIDE FROM BRINGING IN
THE LATEST OBSERVATIONS...NO MAJOR UPDATES WERE NEEDED ON THE GRIDS
THIS MORNING. A PLEASANT SPRING DAY IS ON TAP FOR TODAY SO GET OUT
AND ENJOY IT!

&&

.AVIATION...CLEAR VFR CONDITIONS WILL PREVAIL THROUGH TOMORROW
MORNING EXCEPT FOR BRIEF MVFR VSBYS AROUND SUNRISE AT
KABY...KDHN...AND KTLH. LIGHT WINDS EXCEPT 5 TO 10 KNOTS WITH A
POSSIBILITY OF GUSTS UP TO 15 KNOTS DURING THE AFTERNOON HOURS.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM 1 PM TO 5 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

     FIRE WEATHER WATCH THURSDAY AFTERNOON FOR THE FOLLOWING ZONES:
     COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 6 PM EDT THIS
     EVENING FOR THE FOLLOWING ZONES: BAKER...BEN HILL...
     BERRIEN...BROOKS...CALHOUN...CLAY...COLQUITT...COOK...
     DECATUR...DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...
     LEE...LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
     SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.

     FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
     EVENING FOR THE FOLLOWING ZONES: BAKER...BEN HILL...
     BERRIEN...BROOKS...CALHOUN...CLAY...COLQUITT...COOK...
     DECATUR...DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...
     LEE...LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
     SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.

FL...FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
     EVENING FOR THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL
     WALTON...DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...
     INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
     LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.

     RED FLAG WARNING FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 7 PM
     EDT /6 PM CDT/ THIS EVENING FOR THE FOLLOWING ZONES: BAY...
     CALHOUN...COASTAL WALTON...DIXIE...FRANKLIN...GADSDEN...
     GULF...HOLMES...INLAND WALTON...JACKSON...JEFFERSON...
     LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...
     WASHINGTON.

GM...NONE.

&&

UPDATE...AUSTIN
AVIATION...MBARRY/LANIER
Hazardous weather outlook, Mar 31, 3:49 AM CDT, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
449 AM EDT WED MAR 31 2010

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-010900-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
449 AM EDT WED MAR 31 2010 /349 AM CDT WED MAR 31 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
WARM TEMPERATURES AND A VERY DRY AIRMASS UNDER A DEVELOPING RIDGE
OF HIGH PRESSURE WILL CREATE LOW RELATIVE HUMIDITY VALUES IN THE
AFTERNOON. THIS WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT MAY
DEVELOP.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
TEMPERATURES WILL CONTINUE TO WARM INTO THE 80S DURING THE
REMAINDER OF THE WEEK WITH DRIER AIR IN PLACE THROUGH FRIDAY. A
WEAK COLD FRONT WILL APPROACH THE REGION FROM THE WEST ON SATURDAY
BUT LIKELY STALL JUST NORTH OF THE REGION WITH HIGH PRESSURE
RETURNING BY THE FIRST OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:10 AM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more12 hr
Mar 31, 2:51 PM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more24 hr

Nearby

Red Flag Warnings in Georgia, 2010Red Flag Warnings in Florida, 2010Red Flag Warnings in Alabama, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.